RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sukochev, Fedor Anatol'evich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39
Presentations: 8

Number of views:
This page:2459
Abstract pages:10142
Full texts:3172
References:1144
Professor
Candidate of physico-mathematical sciences
E-mail: ,
   
Main publications:
  1. A. L. Carey, J. Phillips, A. Rennie, F. A. Sukochev, “The Hochschild class of the Chern character for semifinite spectral triples”, J. Funct. Anal., 213:1 (2004), 111–153  crossref  mathscinet  zmath
  2. B. de Pagter, F. A. Sukochev, “Differentiation of operator functions in non-commutative $L_p$-spaces”, J. Funct. Anal., 212:1 (2004), 28–75  crossref  mathscinet  zmath
  3. U. Haagerup, H. P. Rosenthal, F. A. Sukochev, “Banach embedding properties of non-commutative $L^p$-spaces”, Mem. Amer. Math. Soc., 163, no. 776, vi+68 pp.  mathscinet  zmath
  4. A. Carey, J. Phillips, F. Sukochev, “Spectral flow and Dixmier traces”, Adv. Math., 173:1 (2003), 68–113  crossref  mathscinet  zmath
  5. B. de Pagter, H. Witvliet, F. A. Sukochev, “Double operator integrals”, J. Funct. Anal., 192:1 (2002), 52–111  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person13639
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:sukochev.fedor-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/229620

Publications in Math-Net.Ru
2020
1. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometry of Banach limits and their applications”, Uspekhi Mat. Nauk, 75:4(454) (2020),  153–194  mathnet; Russian Math. Surveys, 75:4 (2020), 725–763  isi  scopus
2019
2. E. M. Semenov, F. A. Sukochev, A. Usachev, “The main classes of invariant Banach limits”, Izv. RAN. Ser. Mat., 83:1 (2019),  140–167  mathnet  elib; Izv. Math., 83:1 (2019), 124–150  isi  scopus
3. A. F. Ber, K. K. Kudaybergenov, F. A. Sukochev, “Derivations on Murray–von Neumann algebras”, Uspekhi Mat. Nauk, 74:5(449) (2019),  183–184  mathnet  elib; Russian Math. Surveys, 74:5 (2019), 950–952  isi  scopus
2018
4. A. F. Ber, V. I. Chilin, F. A. Sukochev, “Derivations on Banach $*$-ideals in von Neumann algebras”, Vladikavkaz. Mat. Zh., 20:2 (2018),  23–28  mathnet
2017
5. A. Connes, F. A. Sukochev, D. V. Zanin, “Trace theorem for quasi-Fuchsian groups”, Mat. Sb., 208:10 (2017),  59–90  mathnet  mathscinet  elib; Sb. Math., 208:10 (2017), 1473–1502  isi  scopus
2016
6. E. A. Alekhno, E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Order and geometric properties of the set of Banach limits”, Algebra i Analiz, 28:3 (2016),  3–35  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:3 (2017), 299–321  isi  scopus
2014
7. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometric properties of the set of Banach limits”, Izv. RAN. Ser. Mat., 78:3 (2014),  177–204  mathnet  mathscinet  zmath  elib; Izv. Math., 78:3 (2014), 596–620  isi  scopus
2013
8. A. F. Ber, F. A. Sukochev, “Commutator Estimates in von Neumann Algebras”, Funktsional. Anal. i Prilozhen., 47:1 (2013),  77–79  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:1 (2013), 62–63  isi  scopus
2012
9. F. A. Sukochev, “On the A. M. Bikchentaev conjecture”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 6,  67–70  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:6 (2012), 57–59  scopus
10. F. A. Sukochev, A. A. Tomskova, “Schur Multipliers Associated with Symmetric Sequence Spaces”, Mat. Zametki, 92:6 (2012),  939–942  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 830–833  isi  scopus
2011
11. È. V. Kissin, D. S. Potapov, F. A. Sukochev, V. S. Shulman, “Lipschitz Functions, Schatten Ideals, and Unbounded Derivations”, Funktsional. Anal. i Prilozhen., 45:2 (2011),  93–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:2 (2011), 157–159  isi  scopus
2010
12. A. F. Ber, B. De Pagter, F. A. Sukochev, “Notes on Derivations on Algebras of Measurable Operators”, Mat. Zametki, 87:4 (2010),  502–513  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 475–484  isi  scopus
13. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Uspekhi Mat. Nauk, 65:6(396) (2010),  3–86  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:6 (2010), 1003–1081  isi  elib  scopus
14. Steven Lord, Fedor Sukochev, “Measure Theory in Noncommutative Spaces”, SIGMA, 6 (2010), 072, 36 pp.  mathnet  mathscinet  isi  scopus
15. E. M. Semenov, F. A. Sukochev, “Characteristic functions of Banach limits”, Sibirsk. Mat. Zh., 51:4 (2010),  904–910  mathnet  mathscinet  elib; Siberian Math. J., 51:4 (2010), 723–727  isi  elib  scopus
2009
16. S. V. Astashkin, D. V. Zanin, E. M. Semenov, F. A. Sukochev, “Kruglov Operator and Operators Defined by Random Permutations”, Funktsional. Anal. i Prilozhen., 43:2 (2009),  3–18  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:2 (2009), 83–95  isi  scopus
2007
17. L. V. Veselova, F. A. Sukochev, O. E. Tikhonov, “Interpolation of Positive Operators”, Mat. Zametki, 81:1 (2007),  43–58  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 37–50  isi  scopus
18. S. V. Astashkin, F. A. Sukochev, “Series of independent mean zero random variables in rearrangement invariant spaces with the Kruglov property”, Zap. Nauchn. Sem. POMI, 345 (2007),  25–50  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 148:6 (2008), 795–809  elib  scopus
2006
19. E. M. Semenov, F. A. Sukochev, “Estimation of a quadratic function and the $p$-Banach–Saks property”, Algebra i Analiz, 18:4 (2006),  185–197  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 18:4 (2007), 647–656
20. S. V. Astashkin, F. A. Sukochev, “Sums of independent functions in symmetric spaces with the Kruglov property”, Mat. Zametki, 80:4 (2006),  630–635  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 593–598  isi  elib  scopus
21. A. L. Carey, F. A. Sukochev, “Dixmier traces and some applications in non-commutative geometry”, Uspekhi Mat. Nauk, 61:6(372) (2006),  45–110  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:6 (2006), 1039–1099  isi  elib  scopus
2005
22. S. Lord, A. A. Sedaev, F. A. Sukochev, “Connes-Dixmier Traces, Singular Symmetric Functionals, and the Notion of Connes Measurable Element”, Mat. Zametki, 77:5 (2005),  727–732  mathnet  mathscinet  zmath  elib; Math. Notes, 77:5 (2005), 671–676  isi  elib  scopus
23. E. M. Semenov, F. A. Sukochev, “The Banach-Saks property”, Vladikavkaz. Mat. Zh., 7:3 (2005),  64–70  mathnet  mathscinet
2004
24. A. A. Sedaev, F. A. Sukochev, S. Lord, “Connes–Dixmier Traces, Singular Symmetric Functionals, and Measurable Elements in the Sense of Connes”, Mat. Zametki, 76:6 (2004),  948–953  mathnet  mathscinet  zmath  elib; Math. Notes, 76:6 (2004), 884–889  isi  scopus
25. S. V. Astashkin, F. A. Sukochev, “Comparison of Sums of Independent and Disjoint Functions in Symmetric Spaces”, Mat. Zametki, 76:4 (2004),  483–489  mathnet  mathscinet  zmath; Math. Notes, 76:4 (2004), 449–454  isi  scopus
26. F. A. Sukochev, V. I. Chilin, A. F. Ber, “Derivations in Commutative Regular Algebras”, Mat. Zametki, 75:3 (2004),  453–454  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 418–419  isi
27. E. M. Semenov, F. A. Sukochev, “The Banach–Saks index”, Mat. Sb., 195:2 (2004),  117–140  mathnet  mathscinet  zmath; Sb. Math., 195:2 (2004), 263–285  isi  scopus
2003
28. P. G. Dodds, B. De Pagter, A. A. Sedaev, E. M. Semenov, F. A. Sukochev, “Singular symmetric functionals and Banach limits with additional invariance properties”, Izv. RAN. Ser. Mat., 67:6 (2003),  111–136  mathnet  mathscinet  zmath; Izv. Math., 67:6 (2003), 1187–1212  isi  scopus
2002
29. P. G. Dodds, B. De Pagter, A. A. Sedaev, E. M. Semenov, F. A. Sukochev, “Singular symmetric functionals”, Zap. Nauchn. Sem. POMI, 290 (2002),  42–71  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 124:2 (2004), 4867–4885
1995
30. F. A. Sukochev, S. V. Ferleger, “Harmonic analysis in (UMD)-spaces: Applications to the theory of bases”, Mat. Zametki, 58:6 (1995),  890–905  mathnet  mathscinet  zmath; Math. Notes, 58:6 (1995), 1315–1326  isi
1994
31. F. A. Sukochev, S. V. Ferleger, “Harmonic analysis in symmetric spaces of measurable operators”, Dokl. Akad. Nauk, 339:3 (1994),  307–310  mathnet  mathscinet  zmath; Dokl. Math., 50:3 (1995), 432–437
32. A. A. Sedaev, F. A. Sukochev, “Kadets–Klee properties and local uniform convexity in interpolation spaces of the $K$-method”, Dokl. Akad. Nauk, 338:6 (1994),  736–739  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 343–347
33. F. A. Sukochev, S. V. Ferleger, “The Matsaev theorem for symmetric spaces of measurable operators”, Mat. Zametki, 56:5 (1994),  129–135  mathnet  mathscinet  zmath; Math. Notes, 56:5 (1994), 1185–1189  isi
34. F. A. Sukochev, “$\operatorname{RUC}$-bases in $E(L_\infty\overline\otimes B(H))$ and $F(C_E)$”, Mat. Zametki, 56:1 (1994),  88–104  mathnet  mathscinet  zmath; Math. Notes, 56:1 (1994), 711–721  isi
1992
35. F. A. Sukochev, “The property (MLUR) in symmetric (KB)-spaces”, Mat. Zametki, 52:6 (1992),  149–151  mathnet  mathscinet  zmath; Math. Notes, 52:6 (1992), 1280–1282  isi
1991
36. A. V. Krygin, F. A. Sukochev, V. I. Chilin, “Uniform convexity and local uniform convexity of symmetric spaces of measurable operators”, Dokl. Akad. Nauk SSSR, 317:3 (1991),  555–558  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 445–448
1990
37. F. A. Sukochev, V. I. Chilin, “Symmetric spaces over semifinite von Neumann algebras”, Dokl. Akad. Nauk SSSR, 313:4 (1990),  811–815  mathnet  mathscinet  zmath; Dokl. Math., 42:1 (1991), 97–101
38. F. A. Sukochev, V. I. Chilin, “Convergence in measure in regular noncommutative symmetric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 9,  63–70  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:9 (1990), 78–87
1987
39. F. A. Sukochev, V. I. Chilin, “Description of closed convex symmetric sets of measurable operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 10,  31–37  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:10 (1987), 39–46

Presentations in Math-Net.Ru
1. Derivations on Murray–von Neumann algebras
F. A. Sukochev, K. K. Kudaybergenov
Functional analysis and its applications
October 31, 2019 10:30
2. Quantum differentiability on quantum tori
F. A. Sukochev
Functional analysis and its applications
April 25, 2019 10:30
3. Derivations into ideals of a von Neumann algebra
V. I. Chilin, F. A. Sukochev
Functional analysis and its applications
March 7, 2019 10:30
4. Trace Theorem for Quasi-Fuchsian Groups
F. A. Sukochev
Functional analysis and its applications
February 15, 2018 10:30
5. Description of single-valued extensions of derivations in algebra measurable functions on interval $[a,b]$
A. F. Ber, V. I. Chilin, F. A. Sukochev
Functional analysis and its applications
October 5, 2017 10:30
6. Изоморфная классификация сепарабельных функциональных пространств Лоренца
F. A. Sukochev, A. Yu. Kuryakov
Functional analysis and its applications
November 10, 2016 10:30
7. Blum–Hanson ergodic theorems in noncommutative symmetric spaces
V. I. Chilin, F. A. Sukochev
Functional analysis and its applications
September 22, 2016 10:30
8. Derivations with values in ideals of semifinite von Neumann algebras
A. F. Ber, J. Huang, G. B. Levitina, F. A. Sukochev
Functional analysis and its applications
September 8, 2016 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021